# SDR PNSA000201

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT ENGNIE FIRE LIGHT ILLUMINATED ON TAKEOFF.
